liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A phylogenetic comparative method for studying multivariate adaptation
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden.ORCID-id: 0000-0002-5816-4345
Department of Genetics, University of Pretoria, Pretoria 0002, South Africa.
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden.
Department of Biological and Environmental Sciences, University of Gothenburg, Gothenburg, Sweden.
Visa övriga samt affilieringar
2012 (Engelska)Ingår i: Journal of Theoretical Biology, ISSN 0022-5193, E-ISSN 1095-8541, Vol. 314, s. 204-215Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Phylogenetic comparative methods have been limited in the way they model adaptation. Although some progress has been made, there are still no methods that can fully account for coadaptationbetween traits. Based on Ornstein-Uhlenbeck (OU) models of adaptive evolution, we present a method,with R implementation, in which multiple traits evolve both in response to each other and, as inprevious OU models, to fixed or randomly evolving predictor variables. We present the interpretation ofthe model parameters in terms of evolutionary and optimal regressions enabling the study of allometric and adaptive relationships between traits. To illustrate the method we reanalyze a data set of antlerand body-size evolution in deer (Cervidae).

Ort, förlag, år, upplaga, sidor
Elsevier, 2012. Vol. 314, s. 204-215
Nyckelord [en]
Ornstein–Uhlenbeck process, Multivariate phylogenetic comparative method, Adaptation, Optimality, Allometry
Nationell ämneskategori
Sannolikhetsteori och statistik Evolutionsbiologi
Identifikatorer
URN: urn:nbn:se:liu:diva-140852DOI: 10.1016/j.jtbi.2012.08.005OAI: oai:DiVA.org:liu-140852DiVA, id: diva2:1141005
Tillgänglig från: 2015-01-19 Skapad: 2017-09-13 Senast uppdaterad: 2019-09-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Bartoszek, Krzysztof
I samma tidskrift
Journal of Theoretical Biology
Sannolikhetsteori och statistikEvolutionsbiologi

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 57 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf